# SDR ABXA200902130011

- Difficulty date: February 10, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 65,888 hours, 30,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 54418
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR LIGHT L313 WAS INOPERATIVE.  EXCHANGED EMERGENCY LIGHT POWER SUPPLY M735 WITH SPARE M734 IAW AMM 33-51-07.  OPS CHECKS OK.  DEFERRED SPARE EMERGENCY POWER SUPPLY FOR MAINT TRACKING IAW GMM 01.07.04. MPCW (RN) PLACARD INSTALLED.  REPLACED SPARE EMERG POWER SUPPLY AND BATTERY M734 PER AMM 33-51-07-2 TEST OK.  PLACARD REMOVED.
